# SDR MALA975685

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852MA
- Make and model: Dhav DHC8102
- Aircraft serial: 349
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3183 - DURING THE PREFLIGHT INSPECTION IN DTW, THE CREW NOTED THAT THE OVERHEAD EMERGENCY LIGHTS CAME ON MOMENTARILY AND THEN EXTINGUISHED UPON TESTING.  MAINTENANCE REPLACED ALL BATTERY PACKS.  ALL CHECKS WERE SATISFACTORY.  (M)
